Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 194346, 28 pages
http://dx.doi.org/10.1155/2014/194346
Research Article

A Study of Impulsive Multiterm Fractional Differential Equations with Single and Multiple Base Points and Applications

1Department of Mathematics, Guangdong University of Business Studies, Guangzhou 510320, China
2Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 10 October 2013; Accepted 17 November 2013; Published 21 January 2014

Academic Editors: A. M. A. El-Sayed, A. Kılıçman, and S. C. O. Noutchie

Copyright © 2014 Yuji Liu and Bashir Ahmad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. D. Milman and A. D. Myshkis, “On the stability of motion in the presence of impulses,” Siberial Mathematical Journal, vol. 1, no. 2, pp. 233–237, 1960 (Russian). View at Google Scholar
  2. A. M. Samoilenko and N. A. Perestyuk, Differential Equations with Impulses, Viska Scola, Kiev, Ukraine, 1987.
  3. V. Lakshmikantham, D. Bainov, and P. Simeonov, Theory of Impulsive Differential Equations, World Scientific, Singapore, 1989.
  4. D. D. Baino and P. S. Simeonov, Systems with Impulsive Effects, Horwood, Chichister, UK, 1989.
  5. D. D. Baino and V. Covachev, Differential Equations with a Small Perturbations, World Scientific, New Jersey, NJ, USA, 1994.
  6. M. Benchohra, J. Henderson, and S. Ntonyas, Impulsive Differential Equations and Inclusions, vol. 2, Hindawi Publishing Corporation, New York, NY, USA, 2006.
  7. F. Mainardi, “Fractional Calculus: some basic problems in continuum and statistical mechanics,” in Fractals and Fractional Calculus in Continuum Mechanics, A. Carpinteri and F. Mainardi, Eds., Springer, New York, NY, USA, 1997. View at Google Scholar
  8. R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, River Edge, NJ, USA, 2000.
  9. A. A. Kilbas, H. M. Srivastava, and J. J. Trujjilo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier, London, UK, 2006.
  10. I. Podlubny, , Fractional Differential Equations, Academic Press, London, UK, 1999.
  11. R. P. Agarwal, M. Benchhra, and B. A. Slimani, “Existence results for differential equations with fractional order and impulses,” Memoirs on Differential Equations and Mathematical Physics, vol. 44, pp. 1–21, 2008. View at Google Scholar
  12. J. Henderson and A. Ouahab, “Impulsive differential inclusions with fractional order,” Computers and Mathematics with Applications, vol. 59, no. 3, pp. 1191–1226, 2010. View at Publisher · View at Google Scholar · View at Scopus
  13. Y. Liu, “Existence and uniqueness of solutions for initial value problems of multi-order fractional differential equations on the half lines,” Scientia Sinica Mathematica, vol. 42, no. 7, pp. 735–756, 2012 (Chinese). View at Google Scholar
  14. Y. Liu, “Existence of solutions for impulsive differential models on half lines involving Caputo fractional derivatives,” Communications in Nonlinear Science and Numerical Simulation, vol. 18, pp. 2604–2625, 2013. View at Google Scholar
  15. J. Wang, Y. Yang, and W. Wei, “Nonlocal impulsive problems for fractional differential equationswith time varying generating operators in Banach spaces, Opuscula mathematica,” vol. 30, pp. 361–381, 2010. View at Google Scholar
  16. S. Zhang, “Monotone iterative method for initial value problem involving Riemann-Liouville fractional derivatives,” Nonlinear Analysis: Theory, Methods and Applications, vol. 71, no. 5-6, pp. 2087–2093, 2009. View at Publisher · View at Google Scholar · View at Scopus
  17. B. Ahmad and J. J. Nieto, “Existence of solutions for impulsive anti-periodic boundary value problems of fractional order,” Taiwanese Journal of Mathematics, vol. 15, no. 3, pp. 981–993, 2011. View at Google Scholar · View at Scopus
  18. B. Ahmad and G. Wang, “Impulsive anti-periodic boundary value problem for nonlinear differential equations of fractional order,” Computers and Mathematics With Applications, vol. 59, pp. 1341–1349, 2010. View at Google Scholar
  19. J. Cao and H. Chen, “Impulsive fractional differential equations with nonlinear boundary conditions,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 303–311, 2012. View at Publisher · View at Google Scholar · View at Scopus
  20. J. Cao and H. Chen, “Some results on impulsive boundary value problem for fractional differentialinclusions,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 11, pp. 1–24, 2010. View at Google Scholar
  21. Y. Tian and Z. Bai, “Existence results for the three-point impulsive boundary value problem involving fractional differential equations,” Computers and Mathematics with Applications, vol. 59, no. 8, pp. 2601–2609, 2010. View at Publisher · View at Google Scholar · View at Scopus
  22. X. Wang, “Impulsive boundary value problem for nonlinear differential equations of fractional order,” Computers and Mathematics with Applications, vol. 62, no. 5, pp. 2383–2391, 2011. View at Publisher · View at Google Scholar · View at Scopus
  23. G. Wang, B. Ahmad, and L. Zhang, “Some existence results for impulsive nonlinear fractional differential equations with mixed boundary conditions,” Computers and Mathematics with Applications, vol. 62, no. 3, pp. 1389–1397, 2011. View at Publisher · View at Google Scholar · View at Scopus
  24. J. Wang, Y. Zhou, and M. Feckana, “On recent developments in the theory of boundary value problems for impulsive fractional differential equations,” Computers and Mathematics With Applications, vol. 64, pp. 3008–3020, 2012. View at Google Scholar
  25. G. Wang, L. Zhang, and G. Song, “Systems of first order impulsive functional differential equations with deviating arguments and nonlinear boundary conditions,” Nonlinear Analysis: Theory, Methods and Applications, vol. 74, no. 3, pp. 974–982, 2011. View at Publisher · View at Google Scholar · View at Scopus
  26. L. Yang and H. Chen, “Nonlocal boundary value problem for impulsive differential equations of fractional order,” Advances in Difference Equations, vol. 2011, Article ID 404917, 16 pages, 2011. View at Publisher · View at Google Scholar · View at Scopus
  27. R. P. Agarwal, M. Benchohra, S. Hamani, and S. Pinelas, “Upper and lower solutions method for impulsive differential equations involving the Caputo fractional derivatives,” Memoirs on Differential Equations and Mathematical Physics, vol. 53, pp. 1–12, 2011. View at Google Scholar
  28. R. P. Agarwal, M. Benchohra, and B. A. Slimani, “Existence results for differential, equations with fractional order and impulses,” Memoirs on Differential Equations and Mathematical Physics, vol. 44, pp. 1–21, 2008. View at Google Scholar
  29. M. Fečkan, Y. Zhou, and J. Wang, “On the concept and existence of solution for impulsive fractional differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 7, pp. 3050–3060, 2012. View at Publisher · View at Google Scholar · View at Scopus
  30. Y. Liu and B. Ahmad, “An impulsive booundary value problem for singular multi-term fractional differential equations on the half line,” Communications on Applied Nonlinear Analysis, vol. 20, pp. 21–54, 2013. View at Google Scholar
  31. J. S. Cramer, “The origins and development of the logit model,” University of Amsterdam and Tinbergen Institute Manuscript, 2003, http://www.cambridge.org/resources/0521815886/1208_default.pdf.
  32. S. Das, P. K. Gupta, and K. Vishal, “Approximate approach to the Das model of fractional logistic population growth,” Applications and Applied Mathematics, vol. 5, no. 10, pp. 1702–1708, 2010. View at Google Scholar
  33. L. Mahto, S. Abbas, and A. Favini, “Analysis of Caputo impulsive fractional order differential equations with applications,” International Journal of Differential Equations, vol. 2013, Article ID 704547, 11 pages, 2013. View at Publisher · View at Google Scholar